# SDR 2008UALA03015

- Difficulty date: May 26, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 34,267 hours, 9,750 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT ON SEAT 12B LOOSE.  FOUND LIGHT ASSEMBLY LOOSE. SECURED LIGHT ASSEMBLY.   AC OK FOR SERVICE.
